Alert archive / Florida / Marine Weather Statements in 2005
Marine Weather Statement 21, NWS Miami, FL
NWS Miami, FL issued this marine weather statement at Sep 3, 2005, 2:28 PM EDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Sep 3, 2005, 2:28 PM EDT (18:28 UTC)
- Expired
- Sep 3, 2005, 5:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS72 KMFL 031828 MWSMFL MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 228 PM EDT SAT SEP 3 2005 AMZ630-650-651-032000- /X.NEW.KMFL.MA.S.0021.050903T1828Z-050903T2100Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- 228 PM EDT SAT SEP 3 2005 THUNDERSTORMS WILL BE MOVING THROUGH THE NORTHERN PALM BEACH COASTAL WATERS FROM JUPITER TO WEST PALM BEACH AND OVER BISCAYNE BAY THROUGH 400 PM. THESE THUNDERSTORMS WILL PRODUCE FREQUENT LIGHTNING AND WIND GUSTS FROM THE NORTH OF AROUND 30 KNOTS. IN ADDITION THE THUNDERSTORMS MOVING INTO THE PALM BEACH WATERS HAVE HAD A HISTORY OF PRODUCING WATERSPOUTS. $$
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this marine weather statement went out at Sep 3, 2:32 AM EDT, 11 hours 56 minutes earlier.
Area forecast discussion, Sep 3, 2:32 AM EDT, 11 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 232 AM EDT SAT SEP 3 2005 .DISCUSSION...FRONTAL TROUGH MAKING ITS WAY THROUGH SOUTH FLORIDA EARLY TODAY SHOULD BE SOUTH OF THE PENINSULA BY TONIGHT. BEHIND THE TROUGH IS A NEW AIRMASS...ALTHOUGH GREATLY MODIFIED...WHICH SHOULD BRING SOME TEMPORARY RELIEF FROM THE OPPRESSIVELY HIGH HEAT INDICES OF THE PAST MANY MOONS. THIS CHANGE WILL BECOME MORE NOTICEABLE SUNDAY AND MONDAY AS THE NORTHEAST FLOW BECOMES BETTER ESTABLISHED ACROSS SOUTH FLORIDA. PRECIPITATION CHANCES SHOULD REMAIN RATHER HIGH ACROSS SOUTH FLORIDA NEXT 72 HOURS OR SO. ALL MOS GUIDANCE NUMBERS CONTINUE TO INDICATE THIS AND MODEL GRAPHICS SHOW THE PRECIPITATION SPREADING ACROSS SOUTH FLORIDA FROM THE ATLANTIC. IT IS LIKELY THAT THE NEW AIRMASS RIDING OVER THE VERY WARM WATERS WILL CREATE WIDESPREAD INSTABILITY OVER A BIG AREA. SHOULD SEE SCATTERED TO NUMEROUS SHOWERS AND CLOUDS SPREADING ACROSS SOUTH FLORIDA OVER THE NEXT COUPLE OF DAYS. WILL KEEP THUNDERSTORMS IN THE MIX GIVEN AMPLE INSTABILITY PRESENT EVEN ...AS STATED EARLIER...OVER THE WATER. MODELS CONTINUE TO SLOWLY PUSH THE TROUGH BACK ACROSS SOUTH FLORIDA SOMETIME MIDDLE OF NEXT WEEK. HIGHER MOISTURE AND TEMPERATURES SHOULD RETURN BY LATE WEEK. && .MARINE...WIND/WAVE MODEL SHOWING A STRONGER SWELL FIELD SPREADING SOUTH INTO THE SOUTHEAST FLORIDA COASTAL WATERS BEGINNING LATER SUNDAY WITH A MAX OCCURRING LATE MONDAY INTO LATE TUESDAY. THIS WILL LIKELY PRESENT RIP CURRENT PROBLEMS FOR AT LEAST THE PALM BEACH COAST MONDAY AND TUESDAY. THE GULF STREAM WATERS WILL RISE TO 7 FEET OR SO. SEAS WILL BEGIN TO SUBSIDE WEDNESDAY. && .FIRE WEATHER...NO PROBLEMS/CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 89 75 89 76 / 60 30 40 20 FORT LAUDERDALE 90 77 88 77 / 60 40 50 30 MIAMI 91 76 88 76 / 60 40 50 30 NAPLES 91 74 90 74 / 50 30 40 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. &&
Hazardous weather outlook, Sep 3, 9:14 AM EDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 914 AM EDT SAT SEP 3 2005 FLZ063-066>075-041315- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 914 AM EDT SAT SEP 3 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND BECOME MOST NUMEROUS OVER THE EASTERN PORTION OF THE PENINSULA. THE MAIN THREATS WILL BE FREQUENT LIGHTNING AND POSSIBLE WIND GUSTS TO 40 MPH. FLOODING: THE THUNDERSTORMS THAT DO DEVELOP WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL THAT COULD LEAD TO FLOODING IN THE POORLY DRAINED AND LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 8:46 PM EDT | Special Marine Warning | MFL | 59 min | |
| Sep 3, 2:41 PM EDT | Special Marine Warning | MFL | 34 min | |
| Sep 3, 4:51 PM EDT | Special Marine Warning | MFL | 24 min |
Nearby
Marine Weather Statements in Florida, 2005Every marine weather statement in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.